- Vivi Padova
- Il Bo
SEMINARIO DI FISICA MATEMATICA
Mercoledì 15 Maggio 2013, ore 14:30
Cornelia Vizman (West University of Timisoara, Romania)
“Noncommutative integrability and dual pairs in symplectic and contact geometry”
The setting for noncommutative integrability for symplectic manifolds leads naturally to a fibration by isotropic tori and to its symplectic orthogonal distribution, which is integrable. Together they build a dual pair of Poisson maps on the symplectic manifold, as explained in . We introduce the notion of dual pair of Jacobi maps on a contact manifold. This helps us to treat similarly the contact noncommutative integrability presented in .
 F. Fasso', Superintegrable Hamiltonian systems: geometry and perturbations, Acta Appl. Math. 87 (2005), 93-121.
 B. Jovanovic, Noncommutative integrability and action-angle variables in contact geometry, J. Sympl. Geom. 10 (2012), 536-561.
Rif. Int. F. Fasso'